# SDR USAA990297

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22879
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Part time: 45,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-2 CHECK, VISUAL INSPECTION, FOUND SEVERAL 1 INCH AREAS OF CORROSION AT STATION 967 BETWEEN LBL 10 AND RBL 50 FLOORBEAM.  SPLICED IN NEW 'T' CAP PER SRM 53-10-09 AND EA 64202.  (M)
